# SDR CALA9701738

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163092
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO AREAS OF DELAMINATION IN RT TRAILING EDGE INBOARD FOREFLAP UPPER SURFACE.  THE DELAMINATION WAS LOCATED 90 INCHES FROM INBOARD EDGE AND 25 INCHES FROM OUTBOARD EDGE. THE FOREFLAP WAS REMOVED AND REPAIRED IAW SRM 57-50-02.  THE FOREFLAP WAS REINSTALLED IAW MM 27-51-14.
